# SDR UALA2011101105498

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 46,581 hours, 18,360 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  SMOKE IN COCKPIT AFTER SHUTDOWN.  SAMC TEXT: INBOUND CREW REPORTED A 'PUFF' OF SMOKE IN COCKPIT, LOCATION NOT SPECIFIED.  OPERATED COCKPIT LIGHTS, PERFORMED AFS TEST (MM22-96-00), EFCS 1+2 GND SCAN (MM 27-96-00), AEVC TEST (MM 21-26-00).  CREW PERFORMED FLT CONTROL TEST:  NO FAULT.  CYCLED FWC 1+2 CB'S:  NO SMOKE SMELLED OR SEEN, NO ECAM WARNINGS.
